I am taking Vyvanse for ADHD. I was on 40mg for a few months but recently I was bumped up to 60mg as I was struggling with inattentiveness and starting to feel fatigued and low in energy later in the day and early evening. I've only been on the 60mg a few days and its working to mitigate this but I think its causing insomnia as it takes me two to three hours before I can fall asleep. Is this usually a temporary side effect as my body adjusts?
It could be more than just temporary... It's a very common side effect, period. But it is also possible that your body will adjust to it enough that you won't need to change anything to get your sleep schedule back on track.
When do you take your Vyvanse? I'm on it for MDD and the time you take it definitely affects how much it will affect your sleep. It's also possible that you might just need a low dose of a sleep med to help you fall asleep at night, but I'm sure you want to avoid that if possible.
Let me know when you take it, that way I'll know if my answer applies to you or not.
Hope you're feeling alright!
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 7 Mar 2013 • 5 answers
Posted 11 Jun 2014 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Posted 20 Jul 2016 • 1 answer